# SDR FDEA201504101202

- Difficulty date: April 10, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 394 hours, 18,817 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Part number: 35242100
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, 2000 & 6 MILES, THE HOT  BRAKE LIGHT IN THE CUBE ON THE LG TEST PANEL FLICKERED, FOLLOWED BY ECAM HOT BRAKE WARNINGS  FOR ALL 4 WHEELS ON THE LT SIDE, 480, 505.  LOWERED GEAR IMMEDIATELY & THE TEMPS KEPT 400, 505 & RISING.  FIRE DEPARTMENT SAW NO INDICATION OF HOT BRAKES.  TAXIED TO GATE UNEVENTFULLY.  R & R THE LEFT MAIN GEAR COMPENSATION UNIT 3GW.
